|drug to reverse testosterone side effects?
Sep 20, 2000
thank you for taking time to answer the questions posted. Please help me out I'm desperate. I was on deca and testosterone replacement therapy. My side effect from that was severe testicular atrophy. I have stopped taking the supplements but my testicles have not grown again. Is there any drug I can take to make my testicles bigger? Anything I can do at all? Please help me out for it is very disturbing to me and causing trouble in my relations with others. thank you. MM
| Response from Dr. Young
Unfortunately, testicular atrophy is slow to reverse. Other than not resuming steroid therapy, keeping HIV under control, there is not much more to do other than wait. -BY
Benjamin Young, M.D., Ph.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Red Eyes After Sucking Penis Worried I Have HIV
- Can You Use Cipro To Treat A Std?
- How Long Do Hep C Symptoms Take To Occur?
- How Long Does It Take To Find Out If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.